# SDR P5CA9601040

- Difficulty date: August 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832FT
- Make and model: Boeing 747121
- Aircraft serial: 20347
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1241
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME AT STA 1241 NEAR STRINGER 1 LT.  CORROSION BLENDED OUT, SURFACE SMOOTHED PER SRM 51-10-01 AND 51-10-02.
